On order statistics from sine distribution


Genc A. İ.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.36, pp.2169-2176, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36
  • Publication Date: 2007
  • Doi Number: 10.1080/03610920701215290
  • Title of Journal : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Page Numbers: pp.2169-2176

Abstract

We derive closed form expressions for the first two moments of order statistics from the sine distribution. For the higher moments, a recurrence relation is given. We also give a recurrence relation for the product moments. These relations will be useful for moment computations based on ordered data.